Optimal regularization of summation methods of a Fourier series
Aplikace matematiky (1966)
- Volume: 11, Issue: 5, page 333-340
- ISSN: 0862-7940
Access Full Article
topAbstract
topHow to cite
topBabuška, Ivo. "Об оптимальной регуляризации метод суммирования ряда Фурье." Aplikace matematiky 11.5 (1966): 333-340. <http://eudml.org/doc/14427>.
@article{Babuška1966,
author = {Babuška, Ivo},
journal = {Aplikace matematiky},
keywords = {approximation and series expansion},
language = {rus},
number = {5},
pages = {333-340},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Об оптимальной регуляризации метод суммирования ряда Фурье},
url = {http://eudml.org/doc/14427},
volume = {11},
year = {1966},
}
TY - JOUR
AU - Babuška, Ivo
TI - Об оптимальной регуляризации метод суммирования ряда Фурье
JO - Aplikace matematiky
PY - 1966
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 11
IS - 5
SP - 333
EP - 340
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/14427
ER -
References
top- Тихонов A. H., Об устойчивых методах суммирования рядов Фурье;, ДАН СССР, 164, 1964, 268-271. (1964) Zbl1117.65300
- Babuška I., Über einige Optimierungsfragen numerischer Methoden der mathematischen Analysis;, III. Int. Kolloq. über Anw. d. Math. 27. 6. 1965-4. 7. 1965, Weimar. Wiss. Zeitschrift d. Hochschule f. Arch. u. Bauwesen, Weimar, 12, 1965, 4, 494-499. (1965) MR0215482
- Бабушка И., О некоторых вопросах оптимизации численных методов математического анализа;, Новосибирск 1966. (1966) Zbl1155.78304
- Бабушка И. С. Л. Соболев, Оптимизация численные методов;, Apl. Mat. 10, 1965. 96-129. (1965) Zbl1225.00032MR0191072
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.